# SDR AALA20100627JFK01

- Difficulty date: June 27, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 52,920 hours, 17,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LGA.  CREW REPORTED SPOILER EICAS MESSAGE.  DIVERTED TO JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SPOILER CONTROL MODULE M535 STUCK IN TEST MODE AND COULD NOT SHUT OFF.  REPLACED MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
